VOL. 11 · NO. 3 | 2007
Xie-Ping Ding, Chinsan Lee, Su-Jane Yu
Taiwanese J. Math. 11 (3), 577-593, (2007) DOI: 10.11650/twjm/1500404745 Open Access
KEYWORDS: system of generalized mixed implicit quasi-variational inclusions, $h$-$\eta$-maximal monotone, resolvent operator, iterative algorithm, Hilbert space, 49J40, 49J53, 47J20
Sheng-Lan Chen, Nan-Jing Huang, Mu-Ming Wong
Taiwanese J. Math. 11 (3), 595-609, (2007) DOI: 10.11650/twjm/1500404746 Open Access
KEYWORDS: $B$-semipreinvex functions, vector optimization, weakly efficient solution, generalized Kuhn-Tucker condition, Duality, 90C46, 90C48
Jung-Hui Liu, Ngai-Ching Wong
Taiwanese J. Math. 11 (3), 611-619, (2007) DOI: 10.11650/twjm/1500404747 Open Access
KEYWORDS: local automorphisms, operator algebras, Jordan homomorphisms, 46L40, 47B49, 47L10
Lu-Chuan Ceng, Sangho Kum
Taiwanese J. Math. 11 (3), 621-636, (2007) DOI: 10.11650/twjm/1500404748 Open Access
KEYWORDS: ordered Banach space, generalized vector implicit variational inequality, generalized vector implicit complementarity problem, 49J40, 90C33, 47H10, 47H17
Yung-Jen Lin Guo
Taiwanese J. Math. 11 (3), 637-643, (2007) DOI: 10.11650/twjm/1500404749 Open Access
KEYWORDS: third-order differential equation, falling film, Initial value problem, global solutions, 34A12, 35K30
Shuechin Huang
Taiwanese J. Math. 11 (3), 645-660, (2007) DOI: 10.11650/twjm/1500404750 Open Access
KEYWORDS: asymptotically nonexpansive mapping, normalized duality mapping, weakly sequential continuity, demiclosedness, uniformly convex Banach space, smooth Banach space, uniformly Gâteaux differentiable norm, uniform normal structure, 58E35
Lu-Chuan Ceng, Hong-Kun Xu
Taiwanese J. Math. 11 (3), 661-682, (2007) DOI: 10.11650/twjm/1500404751 Open Access
KEYWORDS: hybrid viscosity approximation method with perturbed mapping, $m$-accretive operator, Nonexpansive mapping, weakly continuous duality map, uniformly smooth Banach space, 47H09, 47H10, 47H17
Heng-you Lan, Jung Im Kang, Yeol Je Cho
Taiwanese J. Math. 11 (3), 683-701, (2007) DOI: 10.11650/twjm/1500404752 Open Access
KEYWORDS: $(A,\eta)$-monotone mapping, the resolvent operator technique, a system of nonlinear set-valued variational inclusions, existence and convergence, 47H05, 49J40
Rais Ahmad, Qamrul Hasan Ansari
Taiwanese J. Math. 11 (3), 703-716, (2007) DOI: 10.11650/twjm/1500404753 Open Access
KEYWORDS: generalized variational inclusions, $H$-resolvent equations, $H$-resolvent operators, $H$-accretive mappings, iterative algorithms, convergence results, 49J40, 47J20, 47H06, 49J53
Yen-Cherng Lin
Taiwanese J. Math. 11 (3), 717-728, (2007) DOI: 10.11650/twjm/1500404754 Open Access
KEYWORDS: iterative algorithm, partially relaxed $g$-strongly monotone, $F$-IGVIP, $F$-IGCP, 90C33, 49J40
S. S. Chang, Yeol Je Cho, Y. X. Tian
Taiwanese J. Math. 11 (3), 729-743, (2007) DOI: 10.11650/twjm/1500404755 Open Access
KEYWORDS: non-self asymptotically non-expansive mappings, reich type iterative sequence, fixed point, uniformly normal structure, uniformly Gâteaux differentiable norm, 47H05, 47H06, 47H10, 47J25
Do Sang Kim, Hyo Jung Lee, Yu Jung Lee
Taiwanese J. Math. 11 (3), 745-764, (2007) DOI: 10.11650/twjm/1500404756 Open Access
KEYWORDS: nondifferentiable multiobjective programming, generalized convex functions, second order symmetric duality, 90C29, 90C46
Gwi Soo Kim, Gue Myung Lee
Taiwanese J. Math. 11 (3), 765-784, (2007) DOI: 10.11650/twjm/1500404757 Open Access
KEYWORDS: convex semidefinite optimization problem, $\epsilon$-approximate solution, $\epsilon$-optimality conditions, $\epsilon$-saddle point theorem, 90C22, 90C25, 90C46
Jun Li, Nan-Jing Huang
Taiwanese J. Math. 11 (3), 785-806, (2007) DOI: 10.11650/twjm/1500404758 Open Access
KEYWORDS: vector $F$-complementarity problem, vector $F$-variational inequality, vector optimization problem, nonconvex preferences, 90C33, 49J40, 90C47, ‎46B40
Sachiko Atsushiba
Taiwanese J. Math. 11 (3), 807-818, (2007) DOI: 10.11650/twjm/1500404759 Open Access
KEYWORDS: accretive operator, resolvent, iteration, weak convergence, strong convergence, solution, fixed point, zero point, 47H09, 47H10
Ya. I. Alber, Jen-Chih Yao
Taiwanese J. Math. 11 (3), 819-847, (2007) DOI: 10.11650/twjm/1500404760 Open Access
KEYWORDS: ‎Banach spaces, duality mappings, minimization and fixed point problems, dynamical systems, metric and generalized projections, gradient of functional, clearance operator and clearance functional, weak convergence, convergence with respect to functionals, 46T, 37C, 37C25, 34G20, 47H, 37L, 47J
Yonghong Yao, Yeong-Cheng Liou
Taiwanese J. Math. 11 (3), 849-865, (2007) DOI: 10.11650/twjm/1500404761 Open Access
KEYWORDS: asymptotically nonexpansive mapping, common fixed point, uniformly Gateaux differentiable norm, strong convergence, 47H05, 47H10
Jong Kyu Kim, Kyung Soo Kim
Taiwanese J. Math. 11 (3), 867-881, (2007) DOI: 10.11650/twjm/1500404762 Open Access
KEYWORDS: system of generalized nonlinear mixed quasivariational inequality, $g$-$k$-strongly monotone, $g$-$s$-Lipschitz continuous, algorithm, fixed point, 49J40
Jong Soo Jung
Taiwanese J. Math. 11 (3), 883-902, (2007) DOI: 10.11650/twjm/1500404763 Open Access
KEYWORDS: iterative algorithms, Nonexpansive mapping, contraction, viscosity approximation method, common fixed points, weakly sequentially continuous duality mapping, variational inequality, sunny and nonexpansive retraction, weakly asymptotically regular, 47H09, 47H10, 47J20, 47J25, 49M05
Adrian Petruşel, Ioan A. Rus
Taiwanese J. Math. 11 (3), 903-914, (2007) DOI: 10.11650/twjm/1500404764 Open Access
KEYWORDS: Pompeiu-Hausdorff functional, the gap functional, multivalued operator, fixed point, strict fixed point, multivalued generalized contraction, Compact operator, 47H10, 54H25
Shigeru Iemoto, Wataru Takahashi
Taiwanese J. Math. 11 (3), 915-928, (2007) DOI: 10.11650/twjm/1500404765 Open Access
KEYWORDS: convex minimization problem, $m$-accretive operator, resolvent, proximal point algorithm, 47H06, 47J25
Takanori Ibaraki, Wataru Takahashi
Taiwanese J. Math. 11 (3), 929-944, (2007) DOI: 10.11650/twjm/1500404766 Open Access
KEYWORDS: generalized nonexpansive mapping, maximal monotone operator, fixed point, proximal-type algorithm, convex minimization problem, feasibility problem, Banach space, 47H09, 47H07, 47H10, 47J25
G. M. Lee, N. Q. Huy
Taiwanese J. Math. 11 (3), 945-958, (2007) DOI: 10.11650/twjm/1500404767 Open Access
KEYWORDS: vector optimization, multifunction, efficient solution map, efficient frontier map, proto-derivative, 90C29, 90C30, 90C31
Back to Top